# SDR 05FDEA01529

- Difficulty date: June 7, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 21,200 hours, 4,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5A71151
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, FOUND RIGHT SIDE LOWER SIDEWALL LOCATION BETWEEN STA 5-113 AND STA 1541 L41R WITH SPLICE FITTING CRACKED.  REMOVED AS PER SRM 51-33-  01 VOLUME II. NEW SPLICE FITTING FABRICATED AS PER DRAWING NR A5A7115 AND NEW SPLICE FITTING INSTALLED AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
